# SDR CALA2022081602078

- Difficulty date: August 12, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737
- Aircraft serial: 42818
- Aircraft time: 27,630 hours, 9,891 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 8/16/22. PDA 1 LAV SERVICE DOOR FOUND MISSING. INSTALLED MISSING EXTERIOR AFT LAV SERVICE DOOR PANEL. OPS CHECKED PANEL , OPS NORMAL.
